I am new to this website and I hope I am in the right forum.
6 months ago I got diagnosted with Pelvic Inflammatory Disease and was treated for it with Antibiotics. Ever since I have not had any kind of problems , pain or irritation.
But a little over 2 weeks ago I started having a tooth ache and got prescribed Antibiotics again - and I noticed that the Antibiotics I got prescribed was AUGMENTIN (875 mg/ 2 x a day for 10 days). I never took that kind of antibiotics before and was sceptical.
3 days into taking those antibiotics i started having a burning, itching sensation in my vaginal area - first just the outside of the vagina. Two days later the burning got worse and it affected the inner labia, even the area around the vaginal opening. BUT I had/ have no vaginal discharge at all.
The burning and itching and irritation got so worse that I could barely walk, wearing slips was painful and urinating was too and everything down there was red, sore and swollen and the labia felt rubber-like numb.
So i went to the OB/GYN and he told me that this is an yeast infection - most likely caused by the antibiotics.
He told me that he could either prescribed an ointment or that I could just go and get the over-the-counter stuff - and I did. Got the Monistat 1 Action Pack - and after inserting the ovale "Thing" i noticed that the burning and itching got quite better after two days.
Yesterday, 5 days later the itching and burning is still there - not as bad as before but still there, and even affected the Perineum and Anus Area. Every Bowl Movement is quite painful - it burns like hell.
So I got the Vagisil Maximum Strength Creme - and man, I could not take that burn - that was like fire when i put that creme on and I had to take it off immediately. So I started just sitting in the tub with cold water to ease the itch and burn - which helps. not for long, but at least a little.
I even noticed that the skin around the vagina and the anus looks reddish, some parts scaly/ flaky like.
And I do want to mention that I have psoriasis (affected in palms of my hands, under my feet, legs, elbows, knees, head skin and under my fingernails). And I am concerned that maybe my genital area got affected now with psoriasis.
I went back to the OB/GYN and told him about the symptons that are still there - but he said that an yeast infection will take at least 7 days to heal to wait a few more days.
But I am really concerned now. It still feels painful when i just walk, every "tight" clothing causes more irritation and bowl movements/ urinating are a nightmare and at night it rarely lets me fall asleep cause the burn and irritation make it almost impossible to find some rest.
I am a single mother and have to take care of my boy all day and being in such a discomfort makes the every day life with a 3 yr old harder than it already is as a single mother.
Please - if you have any idea what it could be - is it an yeast infection like the OB/GYN said/ thinks - could it be psoriasis (anybody here diagnosed with it?) or something else or where to go to/ whom to seek for medical help - PLEASE let me know your thoughts.
I am very thankful for taking the time to read my post and wish all of you a great day.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.